Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Apr 12, 2010, 9:42 AM CDT for Jim Wells County, Kleberg County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2010, 9:42 AM CDT (14:42 UTC)
- Expired
- Apr 12, 2010, 12:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jim Wells County, TX, Kleberg County, TX
The radar
The Corpus Christi radar (KCRP), 65 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 9:57 AM CDT | FLOOD | Premont, TX | REPORT OF STREET FLOODING IN THE TOWN OF PREMONT. |
| Apr 12, 10:30 AM CDT | FLASH FLOOD | Premont, TX | WATER IS FLOWING INTO THE CITY HALL IN PREMONT. PORTIONS OF FARM ROAD 716 AND COUNTY ROAD 428 JUST WEST OF TOWN IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 2.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 597 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
911
WGUS54 KCRP 121442
FFWCRP
TXC249-273-121745-
/O.NEW.KCRP.FF.W.0002.100412T1442Z-100412T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
942 AM CDT MON APR 12 2010
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN JIM WELLS COUNTY IN SOUTH TEXAS...
WESTERN KLEBERG COUNTY IN SOUTH TEXAS...
* UNTIL 1245 PM CDT
* AT 934 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
THESE SHOWERS AND STORMS SHOWED LITTLE MOVEMENT OVER THE PAST
HOUR. DOPPLER RADAR ESTIMATED 1 TO 1 1/2 INCHES OF RAINFALL HAVE
OCCURRED NEAR PREMONT AND RIOS. AN ADDITIONAL 1 TO 3 INCHES OF RAIN
ARE POSSIBLE OVER SOUTHERN PORTIONS OF JIM WELLS AND WESTERN
KLEBERG COUNTY.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...KINGSVILLE...PREMONT...KINGSVILLE NAVAL AIR STATION...LA
GLORIA AND RICARDO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2726 9819 2727 9824 2758 9824 2757 9785
2756 9784 2756 9778 2726 9784 2725 9785
$$
GW3 follow-up statements
688
WGUS74 KCRP 121532
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1032 AM CDT MON APR 12 2010
TXC249-273-121745-
/O.CON.KCRP.FF.W.0002.000000T0000Z-100412T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JIM WELLS-KLEBERG-
INCLUDING THE CITIES OF...KINGSVILLE...PREMONT
1032 AM CDT MON APR 12 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
WESTERN KLEBERG AND SOUTHWESTERN JIM WELLS COUNTIES...
AT 1024 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL AND
FLOODING NEAR AND SOUTH OF A KINGSVILLE TO RIO LINE. DOPPLER RADAR
RAINFALL ESTIMATES OF 2 TO 3 INCHES HAVE BEEN SHOWN TO HAVE OCCURRED
OVER JIM WELLS COUNTY NEAR AND NORTH OF PREMONT. ADDITIONAL RAINFALL
AMOUNTS BETWEEN 1 AND 2 INCHES ARE STILL POSSIBLE.
AT 1022 AM...THE PUBLIC REPORTED STREET FLOODING IN THE CITY OF
PREMONT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGSVILLE
NAVAL AIR STATION...RICARDO AND KINGSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2726 9819 2727 9824 2758 9824 2757 9785
2756 9784 2756 9778 2726 9784 2725 9785
$$
GW235
WGUS74 KCRP 121555
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1055 AM CDT MON APR 12 2010
TXC249-273-121745-
/O.CON.KCRP.FF.W.0002.000000T0000Z-100412T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JIM WELLS-KLEBERG-
INCLUDING THE CITIES OF...KINGSVILLE...PREMONT
1055 AM CDT MON APR 12 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
WESTERN KLEBERG AND SOUTHWESTERN JIM WELLS COUNTIES...
AT 1030 AM CDT...JIM WELLS COUNTY LAW ENFORCEMENT REPORTED THAT
WATER IS FLOWING INTO THE CITY HALL IN PREMONT. ALSO...PORTIONS
OF FARM ROAD 716 AND COUNTY ROAD 428 JUST WEST OF TOWN ARE
IMPASSABLE.
AT 1047 AM...WEATHER SERVICE RADAR SHOWED ADDITIONAL HEAVY RAINFALL
MOVING INTO THE WARNED AREA...WITH THE HEAVIEST RAINFALL FROM NEAR
KINGSVILLE TO LOYOLA BEACH...MOVING WEST AROUND 20 MPH. AN
ADDITIONAL 1 TO 2 INCHES OF RAIN IS STILL POSSIBLE THROUGH 1230 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGSVILLE
NAVAL AIR STATION...RICARDO AND KINGSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2726 9819 2727 9824 2758 9824 2757 9785
2756 9784 2756 9778 2726 9784 2725 9785
$$
GW035
WGUS74 KCRP 121744
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1244 PM CDT MON APR 12 2010
TXC249-273-121753-
/O.EXP.KCRP.FF.W.0002.000000T0000Z-100412T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JIM WELLS-KLEBERG-
INCLUDING THE CITIES OF...KINGSVILLE...PREMONT
1244 PM CDT MON APR 12 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1245 PM CDT FOR WESTERN
KLEBERG AND SOUTHWESTERN JIM WELLS COUNTIES...
ALL OF THE HEAVY RAINFALL HAS ENDED OVER THE WARNED AREA...AND ONLY
LIGHT TO MODERATE RAINFALL HAS OCCURRED. ALTHOUGH SOME WATER WILL
REMAIN ON ROADWAYS AND STREETS...THE CONCERN FOR ADDITIONAL FLOODING
HAS ENDED SO THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 2726 9819 2727 9824 2758 9824 2757 9785
2756 9784 2756 9778 2726 9784 2725 9785
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 8:44 AM CDT, 58 minutes earlier.
Area forecast discussion, Apr 12, 8:44 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 844 AM CDT MON APR 12 2010 .DISCUSSION...SENT QUICK UPDATE TO INCREASE POPS SOUTHERN AND WESTERN CWA AND LOWER TEMPS BASED ON CURRENT RADAR TRENDS. UPDATES OUT. && .PREV DISCUSSION... /ISSUED 618 AM CDT MON APR 12 2010/ DISCUSSION...SEE AVIATION SECTION. AVIATION...AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO BRING NUMEROUS SHRA'S/TSRA'S TO THE BRUSH COUNTRY AND ISOLD TO SCT TOWARD THE EAST AS THE STORMS MOVE INTO INCREASINGLY STABLE AIR AND LIMITED MOISTURE FARTHER E AND NE. LRD HAS THE BEST CHC OF TSRA'S WHILE LESSER CHCS EXIST FOR ALI AND CRP TO THE LEAST CHC ACROSS VCT. GENERALLY MVFR CONDITIONS WILL PREVAIL WITH PERIODS OF IFR DURING SHRA'S/TSRA'S. RAIN CHCS DECREASE TONIGHT...HOWEVER LOW CIGS AND PATCHY FOG ARE EXPECTED TO DVLP...ESPECIALLY FOR THE VCT AREA. PREV DISCUSSION... /ISSUED 348 AM CDT MON APR 12 2010/ SHORT TERM (TODAY THROUGH TUESDAY)...SHOWERS AND THUNDERSTORMS ARE MOVG INTO THE EXTREME W CWA FROM MEXICO THIS MORNING. THIS IS IN RESPONSE TO A SHORT WAVE MVG E ALONG WITH DIFFLUENCE ALOFT...LFQ OF JET...MOD CAPE AND THETA-E RIDGING ALONG THE RIO GRANDE. CAPE IS PROGD TO INCREASE THRU 18Z ACROSS THE W AND INTO THE CENTRAL PORTIONS OF THE CWA WITH DECREASING CIN. HOWEVER...CIN REMAINS FAIRLY HIGH ACROSS THE E AND NE WITH LOW CAPE AND LIMITED MOISTURE. GIVEN THE CAPE AND UPPER SUPPORT ACROSS THE WEST CWA...AM EXPECTING THAT SOME STORMS COULD BECOME STRONG TO POSSIBLY MARGINAL PULSE SVR. THE UPPER JET IS PROGD TO SHIFT S THROUGH THE DAY...WHICH WILL LEAD TO LESS SUPPORT BY 00Z ALONG WITH DECREASING CAPE VALUES. THEREFORE AM EXPECTING THE BEST CHCS FOR TSRA'S WILL BE THIS MORNING TO EARLY AFTERNOON ACROSS THE WEST HALF OF THE CWA. THEN BY LATE AFTERNOON...PRECIP TYPE WILL BE MORE SHRA/RAIN AS CAPE DECREASES ACROSS MOST OF THE CWA EXCEPT THE FAR W AND ACROSS MEXICO. RAIN CHCS DECREASE OVERNIGHT BUT REMAIN IN THE LOW END CHC CATEGORY ACROSS THE WEST DUE TO PROXIMITY TO A SECOND SHORT WAVE MOVG ACROSS MEXICO. CAPE VALUES ARE LOW ACROSS THE WEST TO NIL ACROSS THE EAST...THEREFORE AM ONLY MENTIONING SHRA'S TONIGHT. THE CAPE INCREASES ON TUE HOWEVER THE UPPER JET IS FARTHER S. A THIRD SHORT WAVE WILL APPROACH S TX BRINGING A CHC OF TSRA'S ONCE AGAIN...MAINLY TO THE W AND S CWA DUE TO THE HIGHER CAPE. THE NE CWA WILL REMAIN IN LOWER CAPE AND LIMITED MOISTURE. MARINE...LOW PRESSURE ACROSS WEST TEXAS AND HIGH PRESSURE ACROSS THE NORTHERN GULF WILL MAINTAIN A MODERATE EASTERLY FLOW TODAY THROUGH TUESDAY. A SERIES OF UPPER DISTURBANCES WILL BRING ISOLD TO SCT SHRA'S AND TSRA'S THROUGH TUE. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...THE MODELS REMAIN IN GOOD AGREEMENT THROUGH THURSDAY WITH THE WET SYNOPTIC PATTERN. PERSISTENT MID/UPR DIVERGENCE/DIFLUENCE AHEAD OF A SLOW-MOVING MID/UPR TROUGH AXIS WL PREVAIL THROUGH THURSDAY ACROSS THE CWA. MEANWHILE...DEEP MOISTURE TRANSPORT AHEAD OF THIS TROUGH AXIS WL ALLOW PWS TO RISE TO AT LEAST 1.5 INCHES. MARGINAL TO MODERATE INSTABILITY ALONG WITH NO CAP THANKS TO THE PREVAIL EASTERLY BOUNDARY LAYER FLOW. THE RESULT WL BE SCATTERED CONVECTION THROUGH THURSDAY ACROSS MUCH OF THE CWA...ESPECIALLY THE WESTERN AND CENTRAL PORTIONS. THE DEEP MOISTURE AND WK 0-6KM SHEAR WL KEEP THE THREAT FOR ORGANIZED SVR STORMS AT A MINIMUM. THE MAIN ISSUE WL INSTEAD BE LOCALIZED HVY RAIN GIVEN THE SLOW MOVEMENT OF STORMS. ONCE AGAIN THE MODELS BEGIN TO DIVERGE BY FRIDAY. THE ECMWF SOLN REMAINS THE WETTEST SOLN SINCE IT MAINTAINS A SHARPER AND SLOWER TROUGH AXIS. THE GFS REMAINS THE DRIEST SOLN SINCE IT WEAKENS AND PUSHES THIS TROUGH AXIS FURTHER EAST. FOR CONSISTENCY PURPOSES...WL LEAN TWDS THE GFS SOLN FOR NOW. HOWEVER...WL STILL MAINTAIN AT LEAST SLIGHT CHC POPS THROUGH THE WEEKEND AS THERE WL LKLY BE AT LEAST RESIDUAL MOISTURE ALONG WITH SUFFICIENT INSTABILITY AND WK TO NIL CAPPING. WL BEGIN A SLOW WARMING TREND ON FRIDAY (MAINLY FOR HIGHS) AS SUBTLE DRYING BEGINS. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 74 67 77 67 78 / 50 20 30 20 40 VICTORIA 76 60 78 63 78 / 10 10 20 10 20 LAREDO 78 68 80 67 79 / 80 30 50 40 50 ALICE 76 66 79 66 79 / 80 20 40 20 40 ROCKPORT 72 67 77 67 77 / 10 10 30 20 30 COTULLA 76 62 78 65 78 / 60 30 50 40 50 KINGSVILLE 75 67 81 67 79 / 70 20 30 20 40 NAVY CORPUS 73 69 76 68 77 / 40 20 30 20 30 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && JR/76...SHORT TERM
Hazardous weather outlook, Apr 12, 9:37 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 937 AM CDT MON APR 12 2010 GMZ230-235-250-255-270-275-TXZ229>234-239>247-131000- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 937 AM CDT MON APR 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR THIS MORNING THOUGH MID AFTERNOON ALONG AND SOUTH OF A COTULLA TO ALICE TO KINGSVILLE LINE. SOME OF THE STORMS COULD BECOME STRONG AND PRODUCE WIND GUSTS UP TO 50 MPH AND SMALL HAIL. IN ADDITION... THE THUNDERSTORMS SOUTH OF A FREER TO KINGVILLE LINE WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND MINOR FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS SOUTH TEXAS THROUGH THURSDAY. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...THERE WILL BE THE POSSIBILITY OF A FEW STRONG STORMS THROUGH THURSDAY. SOME OF THESE STORMS MAY CONTAIN GUSTY WINDS UP TO 50 MPH...SMALL HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR
In the hours before
Special weather statement, Apr 12, 5:28 AM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 528 AM CDT MON APR 12 2010 TXZ239-121130- WEBB- 528 AM CDT MON APR 12 2010 ...A STRONG THUNDERSTORM WAS AFFECTING WEBB COUNTY... AT 522 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RANCHOS PENITAS WEST...OR 16 MILES NORTHWEST OF LAREDO...MOVING EAST AT 10 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. TE
Special weather statement, Apr 12, 6:24 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 624 AM CDT MON APR 12 2010 TXZ230-231-240-241-121215- DUVAL-JIM WELLS-LIVE OAK-MCMULLEN- 624 AM CDT MON APR 12 2010 ...A STRONG THUNDERSTORM WAS AFFECTING DUVAL...JIM WELLS...LIVE OAK AND MCMULLEN COUNTIES... AT 621 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LOMA ALTA...OR 17 MILES NORTH OF FREER...MOVING EAST AT 15 MPH. THIS STORM IS EXPECTED TO MOVE INTO THE WESTERN PORTIONS OF LIVE OAK AND JIM WELLS COUNTIES AROUND 7 AM CDT. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE ALSO POSSIBLE. TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 9:05 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Kleberg | 3 hr |
| Apr 12, 2:03 PM CDT | Flash Flood Warning | CRP | Webb | 47 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.